# SDR REXA2014061900611

- Difficulty date: June 19, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N8905F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7905
- Aircraft time: 21,892 hours, 19,207 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Insulation
- Condition: Out Of Position
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMER DOOR HAS INSULATION AROUND PULL HANDLE THAT STOPS HANDLE FROM OPENING ALL THE WAY.  REMOVED INSULATION FROM RT EMER EXIT DOOR PULL HANDLE THUS PERMITTING HANDLE TO OPEN ALL THE WAY IAW AMM 52-21-00.
